It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Debra L. S. on October 18, 2000 at 00:33:46:

Which medications, perscription & non-perscription,
can cause or bring on Anemia? The doctors are puzzled by my sister's anemia; she is 54yrs, had 2 strokes over 18 yrs ago, overweight, high blood pressure & has diabetes(2). Her perscription meds
are: Rosiglitazone(Avandia)
Gemfibrozil(Lopid)
Benazepril(Lotensin)
Levothyroxine(Synthroid)
Synthroid
Simvastatin(Zocor)
Amlodipine(Norvasc,eq)
Lortab
Maxide
Celebrex (took this for only 4 days)
sodium bicarbonate tabs
I have found some info on line but need more. Are there
other meds that can be substituted with less harmful side effects? The anemia has the doctors worried because it has gotten worse in the last month.
I appreciate any information and help pertaining to this subject.
Thank you most sincerely.
Debra L. S.

Follow Ups

All times are GMT -7. The time now is 07:22 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!